Preopen sets and resolvable spaces

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)135-143
JournalKyungpook mathematical journal
Volume27
Issue number2
Publication statusPublished - 1987

Cite this

Preopen sets and resolvable spaces. / Ganster, Maximilian.

In: Kyungpook mathematical journal, Vol. 27, No. 2, 1987, p. 135-143.

Research output: Contribution to journalArticleResearch

@article{6bd426902b0543248ff8501fe4920775,
title = "Preopen sets and resolvable spaces",
author = "Maximilian Ganster",
year = "1987",
language = "English",
volume = "27",
pages = "135--143",
journal = "Kyungpook mathematical journal",
issn = "1225-6951",
publisher = "Kyungpook National University",
number = "2",

}

TY - JOUR

T1 - Preopen sets and resolvable spaces

AU - Ganster, Maximilian

PY - 1987

Y1 - 1987

M3 - Article

VL - 27

SP - 135

EP - 143

JO - Kyungpook mathematical journal

JF - Kyungpook mathematical journal

SN - 1225-6951

IS - 2

ER -